# SDR UALA2008123007038

- Difficulty date: December 29, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 36,983 hours, 10,372 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 20131A
- Condition: Faulty
- Location: Main Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG MAIN BATTERY CHARGER.  REPLACED MAIN BATTERY CHARGER.
